Jump to content
Acne.org

Lesgggooo

  • entries
    4
  • comments
    0
  • views
    3,925

About this blog

STARTED MY MEDSSS

Entries in this blog

 

blaaahhh

Day 5 - So, my face has been clearing up already. I'm waiting for it to get worse, but i've done some research and not everyones gets worse before it gets better. Hopefully that will be me! I'm going on Spring Break in about 3 weeks, so hopefully the whole it gets bad around week 2-3 won't apply to me. lol If so, whatever, i'll take it. My lips have not been that chap, just been a lot drier. I put on chapstick and my lips soak it up pretty fast, but it's no that I really need it. No mood changes, no headaches, no liver failure haha So all has been going good! If you have any tips or suggestions about what's to come, how to battle the dry lips the best, how to do this and that, Leave me a comment!!

bhud

bhud

03/27/2011

 

wuttt

Day 4 - So today, was just like any other day. I was fine. No serious side effects except my skin is a more tender. When i scratch an itch, it stings a bit.. not like a bad painful sting.. just a noticable difference. I am also more sensitive to sunlight. I have noticed that. That is about it though. I am still super excited about the medicine. No mood changes or anything. I'll keep y'all posted. Remember, Comment if you read my blog or like it!!

bhud

bhud

03/26/2011

 

keeppin on, keepin on!

Day 3 - So today, I haven't really felt any different except I have been more sensitive to light. I was just walking from class to class and I burned a bit. It's weird because I'm not used to burning that easily. (I am pretty pale though) I also scratched my hand and that stung for awhile but I don't know if that has anything to do with the medicine. My lips have not been chap. My eyes have been a bit dry. My face hasn't broken out any more or less. I'm just taking it day by day. Ready for the worst but hoping for the best!! If you like my blog let me know by writing a comment. It will give me a reason to keep blogging! Until tomorrow, Au revoir!

bhud

bhud

03/25/2011

 

Hey all!!

HEYY! Okay, my name is Ashlee!! I just started Amnesteem yesterday! I am SOO excited! I've had acne for a long time and I've always been so self conscious about it and now I'm finally doing something about it!! Let me tell you a little bit about myself- - I am a freshman in college, LSU (GEAUX TIGERS) - I am 18 years old! - I am a female haha - I am taking 20mg once a day THINGS IM WORRIED ABOUT: I thought maybe you guys would feel better knowing that another person is worrying about the same things. I have done research though and this is what I have found. - losing my hair (although your hair may thin, it is very rare for your hair to actually fall out) - nosebleeds (the higher the dosage, the more likely your nose will dry out and cause random nosebleeds. Way to stop this is by putting Vaseline in your nose with a q-tip) - becoming depressed (this is a common side effect, but with a good outlook on the whole process and being self aware that this might happen, this will most likely not occur) - ruining my liver/kidneys (DONT DRINK WHILE ON AMNESTEEM! The medicine is already hard on your body, adding alcohol to the mix is really dangerous and will most likely damage both your kidneys and liver) DAY 2- Obviously, nothing big has happened yet. lol My face has not been looking worse, nor has it been looking better. Although, I will say that my lips were feeling a little chapped earlier. I'll check in tomorrow!

bhud

bhud

03/24/2011

×